hrcak mascot   Srce   HID

Glasnik matematički, Vol. 51 No. 1, 2016.


Datum izdavanja: lipnja 2016.

Objavljen na Hrčku: 18. 6. 2016.
Sadržaj Puni tekst
Some factorizations in the twisted group algebra of symmetric groups (str.1-15) engleskipdf 146 KB
Milena Sošić
Izvorni znanstveni članak
 
On two Diophantine equations of Ramanujan-Nagell type (str.17-22) engleskipdf 101 KB
Zhongfeng Zhang, Alain Togbé
Izvorni znanstveni članak
 
Euler-Stieltjes constants for the Rankin-Selberg L-function and weighted Selberg orthogonality (str.23-44) engleskipdf 219 KB
Almasa Odžak, Lejla Smajlović
Izvorni znanstveni članak
 
A characterization of biflatness of Segal algebras based on a character (str.45-58) engleskipdf 158 KB
Morteza Essmaili, Mehdi Rostami, Massoud Amini
Izvorni znanstveni članak
 
Quasi-particle bases of principal subspaces for the affine Lie algebras of types Bl(1) and Cl(1) (str.59-108) engleskipdf 353 KB
Marijana Butorac
Izvorni znanstveni članak
 
Finite p-groups which are not generated by their non-normal subgroups (str.109-115) engleskipdf 93 KB
Zvonimir Janko
Izvorni znanstveni članak
 
A note on automorphisms of finite p-groups (str.117-123) engleskipdf 107 KB
Gustavo A. Fernández-Alcober, Anitha Thillaisundaram
Izvorni znanstveni članak
 
On discrete series subrepresentations of the generalized principal series (str.125-152) engleskipdf 244 KB
Ivan Matić
Izvorni znanstveni članak
 
The Langlands quotient theorem for finite central extensions of p-adic groups II: intertwining operators and duality (str.153-163) engleskipdf 147 KB
Dubravka Ban, Chris Jantzen
Izvorni znanstveni članak
 
Stability of critical points of quadratic homogeneous dynamical systems (str.165-173) engleskipdf 99 KB
Hamza Boujemaa, Said El Qotbi, Hicham Rouiouih
Izvorni znanstveni članak
 
On the almost convergence of double sequences (str.175-196) engleskipdf 207 KB
Davor Butković
Izvorni znanstveni članak
 
On the correspondence between spectra of the operator pencil A-Λ B and of the operator B-1A (str.197-221) engleskipdf 233 KB
Ivica Nakić
Izvorni znanstveni članak
 
Global integrability for solutions to boundary value problems of anisotropic functionals (str.223-236) engleskipdf 148 KB
Hongya Goa, Shuang Liang, Yi Cui
Izvorni znanstveni članak
 
Non-cut, shore and non-block points in continua (str.237-253) engleskipdf 173 KB
Jozef Bobok, Pavel Pyrih, Benjamin Vejnar
Izvorni znanstveni članak
 
Posjeta: 8.388 *